MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054260
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of previously closed complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
 
Event or Problem Description
A ventilator was returned to the manufacturer for routine preventative maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the third party service center, the device's inlet air path assembly and air path foam was replaced due to contamination.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported the investigation was ongoing and a follow up report would be submitted when the investigation was complete.No follow up report is required.Additionally, it was previously reported in section b5 that the device was evaluated at a third party service center.The device was evaluated by the manufacturer.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
head of quality, src
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13633850
Report Number2518422-2022-06187
Device Sequence Number13994062
Product Code CBK
UDI-Device Identifier00606959026322
UDI-Public00606959026322
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1054260
Device Catalogue Number1054260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2015
Supplement Date Received by Manufacturer12/21/2015
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FDA RES 88071
Patient Sequence Number1
Patient SexUnknown